# SDR DALA2014121806598

- Difficulty date: December 15, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 50,547 hours, 21,881 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A CRACK TO THE OTBD UPPER SKIN PANEL OF THE RT OTBD FLAP.  REPAIRD IAW ERA 521896-14, REV ORIGINAL.
